# SDR AALA970864

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RIGHT AISLE OF ZONE 'B' CABIN INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP AT FRONT OF RIGHT AISLE IN ZONE 'B' CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
